# SDR 03FDEA01266

- Difficulty date: July 19, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 727-100
- Aircraft serial: 19199
- Aircraft time: 52,672 hours, 38,397 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPT STA 420 STR 26R CRACKED AT LWR FLANGE AND BENT AT STA 422.  REPAIRED CRACKED STRINGER IAW BOEING 727-100 SRM 53-10-3
